# SDR YENA2025090800916

- Difficulty date: September 4, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N636JB
- Make and model: Airbus A320-232
- Aircraft serial: 02755
- Aircraft time: 70,380 hours, 25,132 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41SG2401
- Part serial: F029910
- Condition: Failed
- Location: Eng Oil Prss
- Part time: 68,961 hours, 25,049 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#1890, SHU-EWR. (AN EMERGENCY WAS DECLARED) "FL340 IN CRUISE ECAM ENG 1 OIL LO PR AMBER INDICATION. FROM 0 TO 224 FLUCTUATED WITH ALL OTHER INDICATIONS NORMAL; REMOVED AND REPLACED ENG #1 TRANSMITTER, OIL PRESS DIFF IAW AMM 79-34-00. ALL OPS CHK GOOD. FAULT NO LONGER DISPLAYED. A/C OK FOR CONT SVC."
